MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MARVEL; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION MARVEL; CATHETER, GUIDEWIRE
Model Number 2841
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that guide wire detachment occurred.The target lesion was located in the right coronary artery (rca).After the lesion was wired, the proximal rca was stented and the original wire was inserted into the marginal branch.Another wire was needed down the rca and a 190cm marvel guide wire was then advanced.However, the wire appeared to be behind the stent when trying to remove it and the wire came apart.The wire was snared numerous times and eventually the wire was able to be retrieved from the patient's body.No patient complications nor injuries were reported.

Brand Name
MARVEL
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8929873
Report Number2134265-2019-10168
Device Sequence Number10826402
Product Code DQX
UDI-Device Identifier08714729881179
UDI-Public08714729881179
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2021
Device Model Number2841
Device Catalogue Number2841
Device Lot Number0023001691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;